Jump to content
Important Survey - Please Participate ×

Ladies: Menstruation and W/D


[So...]

Recommended Posts

Hi Ladies,

 

Sorry for the TMI but does anyone else notice an increase in symptoms during their period? Ive been dealing with harder than usual withdrawls during my monthly.

Link to comment
Share on other sites

Hi SophieLove,

 

Yes, an increase in symptoms is very common for women during menstruation or ovulation.  Many women find they have 2 weeks of horrible side effects and then 2 weeks of much more tolerable side effects.

 

All the best...take care,

Schatje

Link to comment
Share on other sites

YES!!!! If you search for similar threads you will find tons of them! Some women also have trouble during ovulation. During the height of my benzo use, my period was excruciating. Every symptom was exaggerated. The anxiety was insane and every inch of my body hurt. Now, as I am about to jump, that time of the month is not a cake walk, but it's bearable. This month, the anxiety wasn't even bad at all - just some muscle/joint pain. I hope it gets better for you too!

 

Shew

Link to comment
Share on other sites

Thank you!

 

I was worried because I just started my 2nd attempt to taper from K after a failed rapid taper. I know I have to take it slow now, so I only cut about .0625mg and boy did it hurt. Then I realized that I was PMSing as well and today I started flowing and my brain felt like it was being sucked out of my skull. I know..... weird. I get a lot of weird head stuff that scares me.

 

Im just hoping that the rest off my taper will be easier. I guess Im hoping that my period had a lot to do with how hard my first cut was. I was so afraid to cut again from my last experience. Im a bit gun shy.  :-[

 

Thanks again,

 

Sophie

Link to comment
Share on other sites

Your progestrone drops during your period and progestrone effects GABA so that is whats going on.

Once your GABA heals, you should be back to normal with your cycle.

Link to comment
Share on other sites

×
×
  • Create New...